# SDR DALA2025011600381

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,702 hours, 30,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 094
- Condition: Low Quantity
- Location: Zone 800
- Part time: 55,110 hours, 19,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 L4 DOOR ROTARY SNUBBER FLUID LEVEL INDICATOR LOW. CORRECTIVE ACITON: REMOVED AND REPLACED L4 DOOR ROTARY SNUBBER IAW B757 AMM 52-11. (0760868)
